# SDR HALA2009111700529

- Difficulty date: November 17, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 26,228 hours, 5,006 cycles
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Ils
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING ILS APPROACH AMBER BAR APPEARED THROUGH LOC FMA SEVERAL TIMES DURING APPROACH, AFTER LANDING W/ILS FREQUENCY DENOTED LOC AND FOUND FMA DOES NOT EXTINGUISH.  PERFORMED MCDP TEST 4 BIT BOTH MMR ALL TEST GOOD.  F/D AND FMA ANNUNCIATIONS EXTINGUISHED. COULD NOT DUPLICATE PROBLEM.  T/S IAW FIM 22-00-03.
